# SDR DALA2021122808084

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 51,861 hours, 36,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2066142) DURING INSPECTION FOUND FWD ELECTRONIC BAY, DRAIN MAST BASE SHOW SIGNS OF CORROSION. REPAIRED REF B717 SRM 53-01-01 AND B717 DRW # 9923686 .
